| Model Number |
SMALL FIBERWIRE SUTURE SCISSORS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/26/2024, it was reported by a sales representative via (b)(4) that an ar-11797 fiberwire suture scissor blade broke in half during a case while attempting to cut fiberwire suture.Photos are attached of the complaint device.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-11797 serial/batch number (b)(6) was received for investigation.Functional testing was not performed as the device was broken.Visual inspection revealed that the instrument was broken was broken.The finger was detached from the jaws at the pin.The reported condition is likely a result of excessive force applied during use.
Event or Problem Description
Additional information was received on 7/19/2024: this was discovered during a thumb ucl ib procedure.The case was completed by cutting the fiberwire with a blade already open on the field instead of scissors.No pieces broke off into the patient, and all pieces were retrieved and will be returned.No adverse effects occurred.